Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fall from stairs, have severe muscle spasms in stomach, ribs and back causing vomiting sensation. Reason?

Hi. I slipped coming down my stars two weeks ago. My feet flew up and I landed right on a stair step in the middle upper of my back. My limbs then started to have spasms and I passed out. I ve since had severe muscle spasm or crams in stomach, ribs and back at one time. So much so that it has caused me to vomit . Now I cannot shake nausea. I can t tell if it s liver or stomach. Can you explain to me what you think may be causing my nausea or nervous feeling stomach?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
If you have passed out (lost consciousness even briefly) after a fall, it is indicative of some injury to your brain. If you are having headache, nausea/ vomiting or a cramp like sensation in your upper abdomen, it is necessary to get yourself evaluated for head injury by a neurologist or emergency physician. You may need to get a CT scan if the neurologist so suggests after examining you.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor